# SDR SIMA20141216003

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,265 hours, 33,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R RT AFT EXTERNAL OVERWING EMER LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-000-801-A.  OPERATIONS CHECKED GOOD.
